# SDR SWAA075042

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 68,029 hours, 51,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 730E, STR 18R.  REPAIRED SKIN PER SWA EA.
